# SDR C2XA11IA129

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 27,747 hours, 26,689 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Part number: 14525434005
- Condition: Broken
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2481, THE CREW REPORTED AN INFLIGHT ABNORMAL VIBRATION IN THE YOKE WHILE AIRBORNE. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE SPRING TAB FAIRING BRACKET, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
